MathSciNet Relay Station
MathSciNet bibliographic data
MR2900712 15A80 (15A03)
Shitov, Yaroslav On the Kapranov ranks of tropical matrices. Linear Algebra Appl. 436 (2012), no. 9, 3247–3253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement